We study localization properties and the prime spectrum of the integer-valued polynomial ring (Formula presented.) where (Formula presented.) (respectively (Formula presented.)) is the algebra of split-quaternion over ℤ (respectively over (Formula presented.)).

Cigliola, A., Spirito, D., & Tartarone, F. (2021). Multiplicative properties of integer valued polynomials over split-quaternions. COMMUNICATIONS IN ALGEBRA, 49(3), 1338-1351 [10.1080/00927872.2020.1834572].

Multiplicative properties of integer valued polynomials over split-quaternions

Cigliola A.;Tartarone F.
2021

Abstract

We study localization properties and the prime spectrum of the integer-valued polynomial ring (Formula presented.) where (Formula presented.) (respectively (Formula presented.)) is the algebra of split-quaternion over ℤ (respectively over (Formula presented.)).
Cigliola, A., Spirito, D., & Tartarone, F. (2021). Multiplicative properties of integer valued polynomials over split-quaternions. COMMUNICATIONS IN ALGEBRA, 49(3), 1338-1351 [10.1080/00927872.2020.1834572].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/373680
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact